# SDR GTIA2014031701218

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 32,157 hours, 15,621 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK WILL NOT STOP RUNNING. R & R OXYGEN MASK AND STOWAGE BOX IAW AMM 35-12-41-400-001-A/35-12-41-000-001-A.  PERFORMED LEAK CHECKS.  NO LEAKS NOTED.
